# SDR COEA2013052903912

- Difficulty date: May 9, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172101202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  FOUND DENT DAMAGE TO SKIN BETWEEN FRAMES 11-12 AND STRINGER 13R-14R.  REPAIR PER ATR42 SRM 53-00-00 FIG 403.
